MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø36X24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; GLENOSPHERE - Ø36X24.5
Model Number 04.01.0169
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 january 2026.Reverse shoulder system 04.01.0169 glenosphere - d 36x24.5 (k170452) lot 2204140: (b)(4) items manufactured and released on 1-jun-2022.Expiration date: 19-may-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0119 humeral reverse hc liner d 36/+0mm (k170452) lot 2214337: (b)(4) items manufactured and released on 09-sep-2022.Expiration date: 23-aug-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation.Approximately three years after the primary procedure, the patient presented with pain associated with a dislocation of the liner from the glenosphere.The exact cause of this event remains unknown.During the revision surgery, the surgeon elected to upsize both the liner and the glenosphere.Such occurrences are considered consistent with physiological progression of soft tissue degeneration.Based on the information currently available, no further conclusions can be drawn regarding alternative causes or device malfunction.Root cause: the dislocation is a literature-described adverse events following joint arthroplasty.The exact cause could not be determined; however, there is no evidence to suggest that a device design or manufacturing defect contributed to the event, which is most likely related to physiological changes and soft tissue degeneration over time.
 
Event or Problem Description
At about 3 years from the primary, the patient came in reporting pain due to dislocation of the liner from the glenosphere and the cause is unknown.The surgeon upsized the liner and glenosphere.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
GLENOSPHERE - Ø36X24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24208601
Report Number3005180920-2026-00063
Device Sequence Number15866630
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0169
Device Lot Number2204140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient RaceWhite